Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
162 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is HCG diet advisable for weight loss post heart attack?

I had a heart attack last year, but did not have to have surgery or a stent. I lost over 20 lbs. previously by taking homeopathic hcg. Since the heart attack, I have gained weight & no matter what diet I have tried, the weight WILL NOT come off. I am considering going back on the HCG diet, but would like to know if it would be safe. I am a female over 50 and post-menopausal. I am also doing bioidentical hormone replacement therapy. I feel great with this, but still am not losing weight. Would HCG be appropriate for me? Lisa
Tue, 3 Dec 2013
Report Abuse
  User's Response
HI
Thank for asking to HCM
If you are really worried about your weight then I would advise you to stop the hormone therapy because this is the only reason behind your weight gain it will no just put you on weight but may creates other problems also for the diet you have asked for is nothing to do with your condition it may exerting the placebo effects only , have nice day.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Menopause


Is HCG diet advisable for weight loss post heart attack?

HI Thank for asking to HCM If you are really worried about your weight then I would advise you to stop the hormone therapy because this is the only reason behind your weight gain it will no just put you on weight but may creates other problems also for the diet you have asked for is nothing to do with your condition it may exerting the placebo effects only , have nice day.